# SDR DHL2001727527

- Difficulty date: August 27, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT STA 961 RBL 46 TO 50 HAS CORROSION.  REMOVED CORROSION TO EVALUATE AREA PER SRM 51-30-2 AND 51-10-2. CORROSION OUT OF LIMITS PER SRM 53-10-1.  FABRICATED NEW WEB FOR MAIN CABIN FLOORBEAM SUPPORT STA 761 RBL 46-50 PER SRM 53-10-2 FIG 7.  BONDED MAIN CABIN FLOORBEAM AT STA 761 RBL 46 -50 PER SRM 57-40-6. INSTALLED FLOORBEAM AND WEB PER SRM 51-30-2.
